# SDR F3LA200200353

- Difficulty date: October 21, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 51,512 hours, 31,699 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 2 CHECK, THE FORWARD CARGO DOOR, LOWER CORNER, WAS FOUND TO HAVE A CRACK.  THE CRACK WAS REPAIRED USING SB 737-52A1100 AND COMPLIED WITH THE REQUIREMENTS OF AD 2000-07-06 UNDER ENGINEERING REQUEST 02-1333
